# SDR UIEA2024050900372

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1850 Rbl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND M/D CGO FLOOR STRUCTURE SEAT TRACK CORROSION AT STA 1850 RBL 11.33( 1. REPAIR DAMAGE AREA IAW WORK SHEET 40300, EI T2024A53M-877 REV 1, DWG 65B38253 SH 46 REV AL, SH 56 REV A, SH57 REV -, SH49 REV -, SH50 REV A & SH51 REV A. 2. JOB COMPLETED AND CONDITIONAL CHECK NORMAL. PN 65B38273-4 )
